# SDR SWAA2016012648382

- Difficulty date: January 3, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 42,147 hours, 24,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 111A22042
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD CRACKED AT BS 540, STRINGER 22R.  REPAIRED CHORD IAW EA.
